# SDR SWAA2014012324439

- Difficulty date: January 17, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 28,773 hours, 16,864 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB ASSEMBLY NR 3 VERTICAL STIFFENER CRACKED AT STATION 129.50. REPAIRED STIFFENER IAW SRM.
